High School Football Scores

More than 600 lbs of chicken Fettuccini Alfredo recalled for ‘undeclared allergens’

Capture

OKLAHOMA – An American Outdoor Products, a Boulder, Colo., establishment, is recalling approximately 633 pounds of dehydrated Fettuccini Alfredo with Chicken due to misbranding and undeclared allergens, the U.S. Department of Agriculture’s Food Safety and Inspection Service announced today.

The products were formulated with milk and wheat, known allergens, which are not declared on the product label.

The following products are subject to recall:

  • 7.5-oz. foil pouches of  “Backpackers Pantry Fettuccini Alfredo with Chicken”

The products were produced July 2, 2013 and have the product code “07/02/2020” printed on the pouch.

The products bear the establishment number “P-4933” inside the USDA mark of inspection. The products were sold wholesale, online and to retail establishments nationwide.

The problem was discovered by a retailer in Vermont, which notified the company via telephone yesterday, April 1. After investigation by the firm it was determined that the wrong back panel was put into the labeling machine by mistake for some of the products produced that day.

This is where this product is sold in Oklahoma:

Academy Sports & Outdoors 
2501 South Broadway
Edmond, OK

Sportsman’s Warehouse
2301 West Memorial Road
Oklahoma City, OK

Backwoods Equipment Company
12325 North May Avenue
Oklahoma City, OK
Bass Pro Shop
200 Bass Pro Drive
Oklahoma City, OK
Academy Sports & Outdoors 
7700 South Walker Avenue
Oklahoma City , OK
THESE ARE THE STORES THE PRODUCT IS SHIPPED TO. THE STORES MAY OR MAY NOT CONTAIN THE PRODUCT WITH THE ‘UNDECLARED ALLERGENS’.
The recalled product is properly identified on the front of the pouch, yet mistakenly has a label, including ingredient list and nutrition information, for the firm’s “Jamaican Jerk style rice with chicken” printed on the backside of the pouch, which could cause consumer confusion.

FSIS and the company have received no reports of adverse reactions due to consumption of these products.

Anyone concerned about a reaction should contact a healthcare provider.